MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS (IOL)

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS (IOL)
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: returned product evaluation found the lens with scratches on the optic.The lens was returned in liquid.Work order search: one similar claim was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter stated that the surgeon loaded a cc4204a, +27.5 diopter, single piece implantable collamer lens but switched to a aq2015a three piece silicone lens due to broken capsule prior to implantation.The reporter stated that it was not an issue with the lens.There was no vitrectomy and no sutures required.An evaluation of the returned product found scratches on the optic.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6361286
Report Number2023826-2017-00264
Device Sequence Number10991248
Product Code HQL
UDI-Device Identifier00841542102544
UDI-Public(01)00841542102544(17)171130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT# - UNK; INJECTOR MODEL AND LOT# - UNK